IJD
Indian Journal of Dermatology
  Publication of IADVL, WB
  Official organ of AADV
Indexed with Science Citation Index (E) , Web of Science and PubMed
 
Users online: 1189  
Home About  Editorial Board  Current Issue Archives Online Early Coming Soon Guidelines Subscriptions  e-Alerts    Login  
    Small font sizeDefault font sizeIncrease font size Print this page Email this page
E-IJD CASE REPORT
Year : 2015  |  Volume : 60  |  Issue : 5  |  Page : 523

Imatinib-induced extensive hyperpigmentation in a case of chronic myeloid leukemia


Department of Dermatology, Amrita Institute of Medical Sciences, Ponekkara, Kochi, Kerala, India

Correspondence Address:
Pradeep Balasubramanian
PSG Institution of Medical Sciences and Research, Coimbatore, Tamil Nadu
India
Login to access the Email id

Source of Support: None, Conflict of Interest: None


DOI: 10.4103/0019-5154.164447

Rights and Permissions

Imatinib, a tyrosine kinase inhibitor, is well known to cause hypopigmentation because of its inhibitory effect on melanocytes. Herewith we report a case of chronic myeloid leukemia who developed extensive hyperpigmentation following imatinib therapy.


[FULL TEXT] [PDF]*
Print this article     Email this article
 Next article
 Previous article
 Table of Contents

 Similar in PUBMED
 Related articles
 Citation Manager
 Access Statistics
 Reader Comments
 Email Alert *
 Add to My List *
 * Requires registration (Free)
 

 Article Access Statistics
    Viewed2916    
    Printed33    
    Emailed0    
    PDF Downloaded82    
    Comments [Add]    

Recommend this journal